# SDR 2008UALA03666

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 19,468 hours, 8,650 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR INOPERATIVE.  REPLACED LAV F SMOKE DETECTOR R EF MM 26-17-15, BITE TESTED GOOD.
